# SDR DALA2023051603908

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 136,822 hours, 19,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 DOOR L1 WONT ARM, CORRECTIVE ACTION: PERFORMED OPS CHECK OF L1 DOOR SLIDE ARMING SYSTEM/OPS CHECK OF DOOR. COULD NOT DUPLICATE FAULT. PERFORMED OPS CHECKS PER B767 AMM 52-73 AND 52-11. OPS NORMAL. NO 90 DAY HISTORY. OK FOR SERVICE. (4684248)
